# SDR IPXA2020051355037

- Difficulty date: April 4, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220551U
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CMAIN CABIN INTERUPTED LONGERON 16L IS CRACKED BETWEEN STA. 1139 - 1159.REMOVED AND REPLACED CRACKED MAIN CABIN INTERUPTED LONGERON 16L BETWEEN STA. 1139 - 1159 IAW MD-11 SRM 51-33-01. (MINOR)
